# SDR SWAA2018100925796

- Difficulty date: September 23, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 41,618 hours, 24,872 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146A8340
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOORWAY LOWER THRESHOLD SUB WEB CORRODED BETWEEN BS 795 TO BS 847, RBL 21.  R&R SUB WEB IAW SRM AND DWG.
